# SDR IPXA2019012338240

- Difficulty date: January 8, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,081 hours, 15,762 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: AUB7562259
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 3 PYLON AFT LOWER WING FAIRING HAS 3 OVERSIZE HOLES. REPAIRED NR 3 PYLON AFT LOWER WING FAIRING IAW EO MD11-5450-71321-A. (MINOR)
